Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Louisville, KY

June 12, 2018Hardin County, Larue County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 12, 2018, 6:36 PM EDT for Hardin County, Larue County, Kentucky. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2018, 6:36 PM EDT (22:36 UTC)
Expired
Jun 12, 2018, 6:45 PM EDT
In force
9 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 37 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1248 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WUUS53 KLMK 122236
SVRLMK
KYC093-123-122245-
/O.NEW.KLMK.SV.W.0121.180612T2236Z-180612T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
636 PM EDT TUE JUN 12 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  West central Larue County in central Kentucky...
  East central Hardin County in central Kentucky...

* Until 645 PM EDT

* At 635 PM EDT, a severe thunderstorm was located over
  Elizabethtown, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Elizabethtown, Crest, Gaithers, Tunnel Hills, Addington Field
  Airport, Tonieville and Glendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 8591 3768 8595 3780 8580 3760 8572
TIME...MOT...LOC 2235Z 244DEG 33KT 3768 8582 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
1 follow-up statement
286 
WWUS53 KLMK 122246
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
646 PM EDT TUE JUN 12 2018

KYC093-123-122255-
/O.EXP.KLMK.SV.W.0121.000000T0000Z-180612T2245Z/
Larue KY-Hardin KY-
646 PM EDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARUE AND EAST
CENTRAL HARDIN COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.  Another warning 
is in effect portions of Hardin county closer to the Nelson and 
LaRue county lines. 

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3759 8591 3768 8595 3780 8580 3760 8572
TIME...MOT...LOC 2245Z 244DEG 33KT 3769 8579 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:40 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 12, 5:40 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
540 PM EDT Tue Jun 12 2018

.Mesoscale Update...
Issued at 540 PM EDT Tue Jun 12 2018

...Flash Flood Threat Increasing Again For SW Indiana...

Watching a couple of areas of storms early this evening. The first
is a broken line of showers and storms that is steadily lifting NE
from west central KY. These showers and storms developed on the
remnant outflow from morning convection, and are having trouble
maintaining organization. Plenty of instability with ML CAPE values
in the 1500-2500 J/Kg range, but little in the way of organizational
shear. Had a brief line segment the tried to organize but quickly
gusted out, so not too concerned about this area of storms potential
other than a few cloud to ground lighting strikes and brief heavy
rain.

Further west, a more impressive line of storms has developed ahead
of a remnant MCV over easter MO earlier today, and has steadily
grown in coverage/strength through the afternoon. These storms are
producing intense rainfall rates, excessive lightning, and gusty
winds. Storms from the complex, and scattered storms forming on
remnant outflow ahead of the complex should converge on Dubois,
Perry, and Crawford counties over the next 1 to 2 hours. Given how
much rain has fallen in this area recently (especially Dubois),
think a Flash Flood Warning will likely be needed soon. Will
continue to monitor, but will likely be quick on the trigger given 1-
3 hour FFG values less than .75" per hour in that area.

&&

.Short Term...(This evening through Wednesday)
Issued at 320 PM EDT Tue Jun 12 2018

...Flash Flooding Possible over Southern Indiana and portions of
North Central Kentucky through Tonight...

Extended the Flash Flood Watch over southern Indiana and portions of
north central Kentucky through the overnight hours.  This area had
0.5-2.3 inches of rain this morning with additional rounds of t-
storms expected this evening/tonight.  1 hr FFG values range from
0.5 to just under 2 inches in most of the Flash Flood Watch.  With
this low guidance and additional t-storms expected, feel there is a
good chance for flash flooding to develop.

An MCV near St. Louis this afternoon was sparking strong to severe
convection over southern IL/southeast MO.  The MCV will continue to
work eastward this evening bringing showers/storms to our area.
There are a few different model solutions to the track of convection
associated with the MCV.  One solution has storms tracking east
right into our area later this evening.  The other solution has the
main storm cluster diving SE into TN and perhaps just pushing into
portions of south central KY near Bowling Green.  Will need to
monitor storm complex trends this evening and adjust accordingly.
Our current forecast sides toward the eastward solution bringing
showers and strong to severe storms through the region late this
evening.  This would result in another good soaking for the Flash
Flood Watch area likely causing some flooding issues.  Well ahead of
the MCV, isld-sct storms will continue to pop up over our area.  Any
storms this afternoon or tonight will be capable of producing
damaging winds, small hail, and heavy rainfall.

Late tonight showers/storms will decrease in intensity and coverage.
Low temps should hold in the upper 60s/lower 70s.

For Wednesday, expect a morning lull or perhaps just isld-sct
showers and a few t-storms in the morning especially over central
KY.  Wed afternoon one last round of showers/storms will be possible
as a cool front moves through late in the day.  Strong storms with
damaging winds and small hail will be possible Wed
afternoon/evening.  Afternoon highs should range through the low to
mid 80s.

.Long Term...(Wednesday night through Tuesday)
Issued at 310 PM EDT Tue Jun 12 2018

Wednesday Night - Thursday Night...

Weak cold front trailing from the eastern Canadian/New England
system will steadily move south and east out of our CWA on Wednesday
night. Will carry a lingering isolated shower or storm chance along
this feature into Wednesday night, but should be dry by Thursday
morning as high pressure will build in from the north. Wednesday
night lows will display a gradient from N to S as the front bisects
the CWA. Look for upper 50s north to upper 60s south.

We'll see a real nice dew point drop off behind the front by
Thursday, yielding a more comfortable feel to the mid to upper 80
highs. Thursday night lows should drop to the low to mid 60s with
continued dry weather.

Friday - Monday...

A strong upper ridge axis that had been over the southern Plains and
lower Mississippi River Valley will build into and center of our
region for the weekend. We'll see an increase in heat and humidity
with this airmass as dew points trend toward the low 70s, and H85
temps peak very near or at 20C. After highs in the upper 80s
touching 90 on Friday, look for highs in the lower 90s on Saturday
through Monday. These values combined with the increasing humidity
will yield heat index numbers peaking in the 95 to 100 degree range
each afternoon. Not quite worthy of any headlines at those values,
but certainly worthy of mention/messaging via social
media/graphics/HWO.

The other issue will be whether we stay completely dry, or whether
a few diurnally driven storms can fire each afternoon. Like the idea
of playing the pattern and going with mostly dry mention for the
weekend given an expected subsident airmass beneath the upper ridge.
As mentioned in the previous discussion, forecast soundings show an
inversion around 800 mb and weak lapse rates that should limit
convective potential. However, you could still get an isolated storm
or two to pop so can't completely call for a dry weekend/Monday.
Overall, think the heat/humidity will be a bigger headline and will
only mention this for now.

Monday Night - Tuesday...

The upper ridge quickly breaks down on Monday night/Tuesday in
response to an impinging NE CONUS trough and cold front trailing
from the associated surface system. Shower and storm chances would
return ahead of these features for this time frame given our moist
and potentially unstable airmass in place. Will watch for a slower
trend with this next rain chance though, as hot/dry high pressure in
place usually tends to be stubborn in a situation like this.

&&

.Aviation...(18Z TAF Issuance)
Issued at 145 PM EDT Tue Jun 12 2018

Multiple rounds of isolated to scattered showers and storms will
continue this TAF period.  The most immediate TAF concern will be a
line of t-storms headed for LEX which may produce 30-35 kt wind
gusts and reduced vsby in heavy rainfall.  BWG sits in a moderately
unstable environment currently also and may see storms develop in
the vicinity within the next hr or two.  SDF/HNB are in a lull in
the wake of a storm complex that moved through this morning so
additional showers/storms may hold off until late afternoon/early
evening at these TAF sites.

Beyond that, timing of storms is difficult.  Late tonight convection
should decrease in strength and coverage possibly transitioning to
mainly showers for a time.  After sunrise tomorrow, expect t-storms
to return and increase in coverage into the afternoon hours.

Winds will generally remain SSW between 6-10 kts, but wind speed/
directions will certainly be altered periodically by multiple
outflow boundaries from storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through late tonight for INZ076>078-083-084-
     089>092.

KY...Flash Flood Watch through late tonight for KYZ023>025.

&&

Mesoscale...BJS
Short Term...AMS
Long Term...BJS
Aviation...AMS
Hazardous weather outlook, Jun 12, 3:41 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
341 PM EDT Tue Jun 12 2018

INZ079-KYZ026>043-045>049-053>057-061>067-070>078-081-082-131945-
Jefferson-Ohio-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Madison, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
341 PM EDT Tue Jun 12 2018 /241 PM CDT Tue Jun 12 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening into
tonight. Strong winds and small hail are possible with the stronger
storms, and heavy rainfall could result in minor flooding issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are possible on Wednesday. Heavy rainfall,
gusty winds, and small hail will be the main threats with the
strongest storms.

Strong high pressure will bring increased heat and humidity into the
region over the weekend into early next week. Afternoon heat index
values are expected to top out in the 95 to 100 degree range each day
Saturday through Monday. Take the necessary precautions if planning
to be outdoors during these days.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any strong winds, hail, heavy
rainfall amounts or flooding to the National Weather Service in
Louisville.

INZ076>078-083-084-089>092-KYZ023>025-131945-
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-
Including the cities of Paoli, Salem, Scottsburg, Jasper, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, and Brandenburg
341 PM EDT Tue Jun 12 2018 /241 PM CDT Tue Jun 12 2018/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening into
tonight. Strong winds and small hail are possible with the stronger
storms, and heavy rainfall could result in flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are possible on Wednesday. Heavy rainfall,
gusty winds, and small hail will be the main threats with the
strongest storms.

Strong high pressure will bring increased heat and humidity into the
region over the weekend into early next week. Afternoon heat index
values are expected to top out in the 95 to 100 degree range each day
Saturday through Monday. Take the necessary precautions if planning
to be outdoors during these days.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any strong winds, hail, heavy
rainfall amounts or flooding to the National Weather Service in
Louisville.

AMS/BJS

In the hours before

Special weather statement, Jun 12, 5:34 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
434 PM CDT TUE JUN 12 2018

INZ083-122215-
Dubois-
434 PM CDT TUE JUN 12 2018

...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
DUBOIS COUNTY...

At 432 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Princeton to Chandler. Movement was
east at 25 mph.

These storms will enter Dubois county a little after 6 PM EDT. It
will not take much rainfall for flash flooding to occur. Flash Flood
Warnings may be issued over the next hour. Remember, do not drive
your vehicle through flooded roadways.

In addition, winds in excess of 40 mph are possible with these
storms.

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Birdseye, Dubois, Hillham,
Celestine, Millersport and Bretzville.

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8696 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3852 8669 3825 8668 3825 8679 3820 8680
      3820 8707
TIME...MOT...LOC 2132Z 267DEG 22KT 3835 8747 3806 8737

RJS
Special weather statement, Jun 12, 5:56 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
556 PM EDT TUE JUN 12 2018

KYZ024-027-028-122230-
Grayson-Hardin-Breckinridge-
556 PM EDT TUE JUN 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GRAYSON...
SOUTHWESTERN HARDIN AND SOUTHEASTERN BRECKINRIDGE COUNTIES...

At 556 PM EDT/456 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 13 miles southeast of Hardinsburg
to near Leitchfield to 13 miles southwest of Elizabethtown. Movement
was northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Elizabethtown, Leitchfield, Clarkson, Dyer, Constantine, Saint Paul,
Eastview, Buras, Hansbrough and Solway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3782 8626 3770 8607 3775 8586 3759 8604
      3747 8626 3766 8636
TIME...MOT...LOC 2156Z 215DEG 16KT 3765 8628 3753 8622 3761 8607

RJS
Special weather statement, Jun 12, 5:59 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
559 PM EDT TUE JUN 12 2018

KYZ028-029-045-122230-
Bullitt-Nelson-Hardin-
559 PM EDT TUE JUN 12 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NELSON...
NORTHEASTERN HARDIN AND CENTRAL BULLITT COUNTIES...

At 559 PM EDT, a strong thunderstorm was located 10 miles north of
Elizabethtown, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bardstown, Shepherdsville, Mount Washington, Lebanon Junction,
Samuels Field Airport, Bardstown Junction, Hobbs, Scuffletown,
Deatsville and Cedar Grove.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3772 8583 3789 8592 3797 8580 3806 8555
      3780 8546
TIME...MOT...LOC 2159Z 247DEG 25KT 3784 8579

RJS
Special weather statement, Jun 12, 6:18 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
518 PM CDT TUE JUN 12 2018

INZ083-089-KYZ023-122300-
Perry-Dubois-Hancock-
518 PM CDT TUE JUN 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUBOIS...PERRY
AND HANCOCK COUNTIES...

At 517 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northwest of Dale to near Holiday
World to near Rockport. Movement was east at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Jasper, Tell City, Hawesville, Huntingburg, Ferdinand, Lewisport,
Cannelton, Leopold, Holland and Troy.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3834 8707 3840 8674 3826 8668 3826 8665
      3805 8650 3797 8653 3778 8674 3780 8683
      3784 8685 3783 8691 3790 8692 3789 8699
      3793 8697 3794 8692 3802 8680 3800 8677
      3812 8681 3821 8679 3820 8705 3823 8707
TIME...MOT...LOC 2217Z 282DEG 26KT 3826 8706 3810 8696 3795 8711

RJS
Special weather statement, Jun 12, 6:23 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
623 PM EDT TUE JUN 12 2018

KYZ028-029-038-045-053-122300-
Bullitt-Spencer-Nelson-Hardin-Larue-
623 PM EDT TUE JUN 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SPENCER...
NELSON...LARUE...EASTERN HARDIN AND BULLITT COUNTIES...

At 622 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shepherdsville to 8 miles northeast
of Hodgenville to 10 miles south of Elizabethtown. Movement was
northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Elizabethtown, Bardstown, Shepherdsville, Hodgenville, Pioneer
Village, Taylorsville, Mount Washington, Lebanon Junction, Hebron
Estates and New Haven.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3811 8529 3782 8538 3746 8566 3748 8605
      3751 8607 3770 8583 3802 8586 3809 8568
      3807 8555 3812 8543 3815 8542
TIME...MOT...LOC 2222Z 243DEG 22KT 3796 8566 3768 8568 3755 8590

RJS
Local storm report, Jun 12, 6:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     3 WSW BOSTON            37.76N 85.72W
06/12/2018                   HARDIN             KY   PUBLIC

            TORRENTIAL RAINFALL, TREES DOWN IN ROAD,
            ESTIMATED WINDS 50-60MPH.

&&

CG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:08 PM EDTSpecial Weather StatementLMKBarren37 min
Jun 11, 10:02 PM EDTSpecial Weather StatementLMKHart28 min
Jun 11, 10:59 PM EDTAreal Flood AdvisoryLMKGreen2 hr
Jun 12, 12:18 AM EDTSpecial Weather StatementLMKJefferson27 min
Jun 12, 12:20 AM EDTSpecial Weather StatementLMKGarrard, Lincoln25 min
Jun 12, 12:45 PM EDTSpecial Weather StatementLMKSpencer30 min
Jun 12, 1:09 PM EDTSpecial Weather StatementLMKAnderson36 min
Jun 12, 1:41 PM EDTSpecial Weather StatementLMKScott, Woodford49 min
Jun 12, 2:11 PM EDTFlash Flood WatchLMKBreckinridge, Hancock, Meade7 hr
Jun 12, 2:22 PM EDTSpecial Weather StatementLMKBourbon38 min
Jun 12, 2:28 PM EDTAreal Flood AdvisoryLMKBourbon, Nicholas2 hr
Jun 12, 2:54 PM EDTSpecial Weather StatementLMKOhio36 min
Jun 12, 3:37 PM EDTSpecial Weather StatementLMKOhio38 min
Jun 12, 4:18 PM EDTSpecial Weather StatementLMKBreckinridge42 min
Jun 12, 4:34 PM EDTSpecial Weather StatementLMKGrayson26 min
Jun 12, 4:43 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade47 min
Jun 12, 5:06 PM EDTSpecial Weather StatementLMKEdmonson, Grayson39 min
Jun 12, 5:22 PM EDTSpecial Weather StatementLMKHardin, Meade23 min
Jun 12, 5:56 PM EDTSpecial Weather StatementLMKHardin34 min
Jun 12, 5:59 PM EDTSpecial Weather StatementLMKBullitt, Nelson31 min
Jun 12, 6:18 PM EDTSpecial Weather StatementLMKHancock42 min
Jun 12, 6:23 PM EDTSpecial Weather StatementLMKBullitt, Larue, Nelson, Spencer37 min
Jun 12, 6:30 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson30 min
Jun 12, 6:50 PM EDTSpecial Weather StatementLMKSpencer25 min
Jun 12, 6:55 PM EDTSpecial Weather StatementLMKNelson35 min
Jun 12, 7:00 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock, Ohio45 min
Jun 12, 7:10 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio35 min
Jun 12, 7:15 PM EDTSpecial Weather StatementLMKAnderson, Boyle, Franklin, Marion, Mercer, Taylor and 2 more45 min
Jun 12, 7:29 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington31 min
Jun 12, 7:37 PM EDTAreal Flood AdvisoryLMKAnderson, Mercer, Washington113 min
Jun 12, 7:42 PM EDTSpecial Weather StatementLMKBreckinridge, Ohio63 min
Jun 12, 7:58 PM EDTSpecial Weather StatementLMKBoyle, Mercer47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.